RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 28, Number 3, Pages 398–410 (Mi tmf4276)  

This article is cited in 1 scientific paper (total in 1 paper)

Exact structure of equations for the longitudinal correlation function in the anisotropic Heisenberg ferromagnet

R. R. Nigmatullin


Abstract: A method developed to calculate equilibrium correlation functions is used to find the exact structure of the equations for the longitudinal correlation function and its spectrum for arbitrary anisotropy parameters in the Heisenberg model. A new decoupling scheme based on allowance for the semi-invariants of the correlation function is proposed; it follows from this scheme that allowance for only the first moment leads to the generalized Hartree–Fock approximation for strongly interacting systems. In the framework of this generalization and with allowance for the interaction of nearest neighbors, a closed system of equations is obtained for $\langle S_{\mathbf k}^zS_{-{\mathbf k}}^z\rangle$ and its spectrum. The connection between the results obtained here and the calculations of other authors is discussed.

Full text: PDF file (1159 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 28:3, 869–877

Received: 22.04.1975

Citation: R. R. Nigmatullin, “Exact structure of equations for the longitudinal correlation function in the anisotropic Heisenberg ferromagnet”, TMF, 28:3 (1976), 398–410; Theoret. and Math. Phys., 28:3 (1976), 869–877

Citation in format AMSBIB
\Bibitem{Nig76}
\by R.~R.~Nigmatullin
\paper Exact structure of equations for the longitudinal correlation function in the anisotropic Heisenberg ferromagnet
\jour TMF
\yr 1976
\vol 28
\issue 3
\pages 398--410
\mathnet{http://mi.mathnet.ru/tmf4276}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 28
\issue 3
\pages 869--877
\crossref{https://doi.org/10.1007/BF01029181}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4276
  • http://mi.mathnet.ru/eng/tmf/v28/i3/p398

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Kh. Sabirov, “Inequalities for thermodynamic mean values of operator products”, Theoret. and Math. Phys., 88:2 (1991), 894–896  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:139
    Full text:51
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019